Advanced Search
Article Contents
Article Contents

A periodic and diffusive predator-prey model with disease in the prey

  • * Corresponding author: Guangping Hu

    * Corresponding author: Guangping Hu 
Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we are concerned with a time periodic and diffusivepredator-prey model with disease transmission in the prey. Firstwe consider a $ SI $ model when the predator species is absent. Byintroducing the basic reproduction number for the $ SI $ model, weshow the sufficient conditions for the persistence and extinctionof the disease. When the presence of the predator is taken intoaccount, a number of sufficient conditions for the co-existence ofthe prey and predator species, the global extinction of predatorspecies and the global extinction of both the prey and predatorspecies are given.

    Mathematics Subject Classification: Primary: 35K57, 35B40; Secondary: 92D25, 92D30.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] N. BairagiP. K. Roy and J. Chattopadhyay, Role of infection on the stability of a predator-prey system with several response functions-A comparative study, J. Theor. Biol, 248 (2007), 10-25.  doi: 10.1016/j.jtbi.2007.05.005.
    [2] R. S. Cantrell and C. Cosner, Spatial Ecology via Reaction-Diffusion Equations, John Wiley & Sons, Ltd. , Chichester, 2003. doi: 10.1002/0470871296-0-471-49301-5.
    [3] J. Chattopadhyay and O. Arino, A predator-prey model with disease in the prey, Nonlinear Anal, 36 (1999), 747-766.  doi: 10.1016/S0362-546X(98)00126-6.
    [4] J. Chattopadhyay and S. Pal, Viral infection on phytoplankton-zooplankton system-a mathematical model, Ecol. Model, 151 (2002), 15-28.  doi: 10.1016/S0304-3800(01)00415-X.
    [5] D. Daners and P. Koch Medina, Abstract Evolution Equations, Periodic Problems and Applications. Pitman Research Notes in Mathematics Series, Longman Scientific & Technical, Harlow; copublished in the United States with John Wiley & Sons, Inc. , New York, 1992.
    [6] Z. J. DuX. Chen and Z. Feng, Multiple positive periodic solutions to a predator-prey model with Leslie-Gower Holling-type Ⅱ functional response and harvesting terms, Discrete Contin. Dyn. Syst. Ser. S, 7 (2014), 1203-1214.  doi: 10.3934/dcdss.2014.7.1203.
    [7] K. P. Hadeler and H. I. Freedman, Predator-prey populations with parasitic infection, J. Math. Biol, 27 (1989), 609-631.  doi: 10.1007/BF00276947.
    [8] J. K. Hale, Asymptotic Behavior of Dissipative Systems Mathematical Surveys and Monographs. Volume 25, American Mathematical Society, Providence, RI, 1988. doi: 10.1090/surv/025-0-8218-1527-X.
    [9] P. Hess, Periodic-Parabolic Boundary Value Problems and Positivity Pitman Research Notes in Mathematics Series, 247. Longman Scientific & Technical, Harlow; copublished in the United States with John Wiley & Sons, Inc. , New York, 1991.
    [10] M. W. HirschH. L. Smith and X.-Q. Zhao, Chain transitivity, attractivity, and strong repellors for semidynamical systems, J. Dynam. Diff. Eqns, 13 (2001), 107-131.  doi: 10.1023/A:1009044515567.
    [11] D. Le, Dissipativity and global attractors for a class of quasilinear parabolic systems, Comm. Partial. Diff. Eqns, 22 (1997), 413-433.  doi: 10.1080/03605309708821269.
    [12] J. J. Li and W. J. Gao, Analysis of a prey-predator model with disease in prey, Appl. Math. Comput, 217 (2010), 4024-4035.  doi: 10.1016/j.amc.2010.10.009.
    [13] Y. Lou and X.-Q. Zhao, Threshold dynamics in a time-delayed periodic SIS epidemic model, Discrete Contin. Dyn. Syst. Ser. B, 12 (2009), 169-186.  doi: 10.3934/dcdsb.2009.12.169.
    [14] P. Magal and X.-Q. Zhao, Global attractors and steady states for uniformly persistent dynamical systems, SIAM J. Math. Anal, 37 (2005), 251-275.  doi: 10.1137/S0036141003439173.
    [15] R. H. Martin and H. L. Smith, Abstract functional-differential equations and reaction-diffusion systems, Trans. Amer. Math. Soc, 321 (1990), 1-44.  doi: 10.2307/2001590.
    [16] S. X. Pan, Minimal wave speeds of delayed dispersal predator-prey systems with stage structure, Electron. J. Differential Equations, 2016 (2016), 1-16. 
    [17] L. P. PengZ. Feng and C. J. Liu, Quadratic perturbations of a quadratic reversible Lotka-Volterra system with two centers, Discrete Contin. Dyn. Syst., 34 (2014), 4807-4826.  doi: 10.3934/dcds.2014.34.4807.
    [18] R. Peng and X.-Q. Zhao, A reaction-diffusion SIS epidemic model in a time-periodic environment, Nonlinearity, 25 (2012), 1451-1471.  doi: 10.1088/0951-7715/25/5/1451.
    [19] R. O. Peterson and R. E. Page, Wolf density as a predictor of predation rate, Swedish Wildlife Research, suppl. 1 (1987), 771-773. 
    [20] S. Ruan and J. Wu, Modeling spatial spread of communicable diseases involving animal hosts, in Spatial Ecology, Chapman & Hall/CRC, Boca Raton, FL, 15 (2009), 293-316. doi: 10.1201/9781420059861.ch15.
    [21] B. G. Sampath Aruna Pradeep and W. Ma, Global stability of a delayed mosquito-transmitted disease model with stage structure, Electron. J. Differential Equations, 2015 (2015), 1-19. 
    [22] H. R. Thieme, Spectral bound and reproduction number for infinite-dimensional population structure and time heterogeneity, SIAM J. Appl. Math, 70 (2009), 188-211.  doi: 10.1137/080732870.
    [23] H. R. Thieme and X.-Q. Zhao, A non-local delayed and diffusive predator-prey model, Nonlinear Anal. Real World Appl, 2 (2001), 145-160.  doi: 10.1016/S0362-546X(00)00112-7.
    [24] E. Venturino, The influence of diseases on Lotka-Volterra systems, Rocky Mountain J. Math, 24 (1994), 381-402.  doi: 10.1216/rmjm/1181072471.
    [25] E. Venturino, The effects of diseases on competing species, Math. Biosci, 174 (2001), 111-131.  doi: 10.1016/S0025-5564(01)00081-5.
    [26] E. Venturino, Epidemics in predator-prey model: Disease in the predators, IMA J. Math. Med. Biol, 19 (2002), 185-205.  doi: 10.1093/imammb/19.3.185.
    [27] W. Wang and X.-Q. Zhao, Threshold dynamics for compartmental epidemic models in periodic environments, J. Dynam. Differential Equations, 20 (2008), 699-717.  doi: 10.1007/s10884-008-9111-8.
    [28] J. Wu, Spatial structure: partial differential equations models, in Mathematical epidemiology, Lecture Notes in Math. , Springer, Berlin, 1945 (2008), 191-203. doi: 10.1007/978-3-540-78911-6_8.
    [29] Y. Xiao and L. Chen, Modeling and analysis of a predator-prey model with disease in the prey, Math. Biosci, 171 (2001), 59-82.  doi: 10.1016/S0025-5564(01)00049-9.
    [30] Y. Xiao and L. Chen, A ratio-dependent predator-prey model with disease in the prey, Appl. Math. Comput, 131 (2002), 397-414.  doi: 10.1016/S0096-3003(01)00156-4.
    [31] L. Zhang and Z.-C. Wang, Spatial dynamics of a diffusive predator-prey model with stage structure, Discrete Contin. Dyn. Syst. Ser. B, 20 (2015), 1831-1853.  doi: 10.3934/dcdsb.2015.20.1831.
    [32] L. ZhangZ.-C. Wang and X.-Q. Zhao, Threshold dynamics of a time periodic reaction-diffusion epidemic model with latent period, J. Differential Equations, 258 (2015), 3011-3036.  doi: 10.1016/j.jde.2014.12.032.
    [33] X. ZhangY. Huang and P. Weng, Permanence and stability of a diffusive predator-prey model with disease in the prey, Comput. Math. Appl, 68 (2014), 1431-1445.  doi: 10.1016/j.camwa.2014.09.011.
    [34] X. -Q. Zhao, Dynamical Systems in Population Biology Springer-Verlag, New York, 2003. doi: 10.1007/978-0-387-21761-1.
    [35] Y. ZhouW. ZhangS. Yuan and H. Hu, Persistence and extinction in stochastic SIRS models with general nonlinear incidence rate, Electron. J. Differential Equations, 2014 (2014), 1-17. 
  • 加载中

Article Metrics

HTML views(434) PDF downloads(196) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint